# SDR EISA97018

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON DOOR CUT OUT FRAME WEB AND OUTBOARD INTERCOSTAL, RT SIDE OF FORWARD AND E/E DOOR.  FABRICATED NEW WEB AND ANGLE PER SRM 51-40-1 AND INSTALLED PER SRM 51-40-1 AND 51-30-2.  (M)
